# SDR USAA010569

- Difficulty date: May 25, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N242US
- Make and model: Boeing 737201
- Aircraft serial: 22444
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 52,490 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PRESSURE WEB WITH CRACKS RANGING IN SIZE FROM .375 INCH TO 1.5 INCH, BS 178, WL 199 TO WL 234 LBL 10.5 TO RBL 10.5.  DAMAGE REMOVED, REPAIR FILLERS AND DOUBLER INSTALLED PER EO 5300V153, EA 69712, SRM 53-10-11 FIG 1.  (M)
